Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Ultraconvergence
of the patch recovery technique II


Author: Zhimin Zhang
Journal: Math. Comp. 69 (2000), 141-158
MSC (1991): Primary 65N30; Secondary 65N15
Published electronically: August 25, 1999
MathSciNet review: 1680911
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The ultraconvergence property of a gradient recovery technique proposed by Zienkiewicz and Zhu is analyzed for the Laplace equation in the two dimensional setting. Under the assumption that the pollution effect is not present or is properly controlled, it is shown that the convergence rate of the recovered gradient at an interior node is two orders higher than the optimal global convergence rate when even-order finite element spaces and local uniform rectangular meshes are used.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65N30, 65N15

Retrieve articles in all journals with MSC (1991): 65N30, 65N15


Additional Information

Zhimin Zhang
Affiliation: Department of Mathematics, Texas Tech University, Lubbock, Texas 79409
Email: zhang@ttmath.ttu.edu

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01205-3
PII: S 0025-5718(99)01205-3
Received by editor(s): August 7, 1996
Published electronically: August 25, 1999
Additional Notes: This work was supported in part under NSF Grants No. DMS-9626193, No. DMS-9622690 and No. INT-9605050.
Article copyright: © Copyright 1999 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia